# SDR DLM90040824

- Difficulty date: August 24, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 27,494 hours, 14,425 cycles
- Engine: Iae V2500A1
- Engine time: 27,525 hours, 14,442 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: V20080
- Condition: Failed
- Location: Nr 2
- Part time: 27,525 hours, 14,442 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

AS POWER WAS PUSHED UP FOR TAKEOFF RIGHT ENGINE OIL PRESSURE LO LIGHT CAME ON AND OIL PRESSURE INDICATED ZERO.  SHUT DOWN ENGINE AFTER APPROX 10 SECONDS.  REPLACED ACCESSORY GEARBOX.
